# SDR C2XA01IA202

- Difficulty date: February 6, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 21,212 hours, 28,146 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12061345009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING C-CHECK INSPECTION, TWO WING SKIN SUPPORTS ON RIB 19, AND ONE SKIN SUPPORT ON RIB 20 OF THE LEFT WING WERE FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN SUPPORTS IN ACCORDANCE WITH EMB-120 SRM 57-20-07, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
